MAUDE Adverse Event Report: SONOVA AG PHONAK CHARGER CASE GO

SONOVA AG PHONAK CHARGER CASE GO
Model Number 075301711
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The charger has been requested to be returned for analysis.
 
Event or Problem Description
Patient reported to hcp that she left a hearing aid charging case on a night stand while she was away from home on a trip.When she returned home, the charger "melted and damaged her bed sheets as they were touching the cord.The charger has been requested to be returned for analysis.Supplemental reports will be submitted upon availability of further information.
 
Additional Manufacturer Narrative
14.12.2023 no service history has been recorded against the item serial number prior to this report.The charger has not been returned to manufacturers attention, therefore the further investigation could not be performed.This is the final report.

Brand Name
PHONAK CHARGER CASE GO
Common Device Name
CHARGER CASE GO
Manufacturer (Section D)
SONOVA AG
laubisrütistrasse 28
stafa, zurich, che 8712
SZ  8712
Manufacturer Contact
minal maurya
750 n commons dr.
aurora, IL 60504
6308219589
MDR Report Key17588100
Report Number3005085999-2023-00010
Device Sequence Number6353937
Product Code OSM
UDI-Device Identifier07613389329995
UDI-Public07613389329995
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number075301711
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown